# SDR DALA2024020101478

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55101
- Aircraft time: 7,891 hours, 3,716 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Tank
- Part number: UNKNOWN
- Condition: Full
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8308 - DIV - TO MSP DUE TO ALL LAVATORIES INOPERATIVE. LAVATORY TANK IS SHOWING FULL. CORRECTIVE ACTION: SERVICED LAVATORIES. (LP# 0179650)
